Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Construction of automorphic forms on $ H$-groups and supplementary Fourier series


Author: Marvin Isadore Knopp
Journal: Trans. Amer. Math. Soc. 103 (1962), 168-188
MSC: Primary 10.22; Secondary 30.00
MathSciNet review: 0136735
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marvin Isadore Knopp, Automorphic forms of nonnegative dimension and exponential sums, Michigan Math. J. 7 (1960), 257–287. MR 0122805
  • [2] Marvin Isadore Knopp, Construction of a class of modular functions and forms, Pacific J. Math. 11 (1961), 275–293. MR 0122994
  • [3] Marvin Isadore Knopp, Fourier series of automorphic forms of non-negative dimension, Illinois J. Math. 5 (1961), 18–42. MR 0122804
  • [4] Marvin Isadore Knopp and Joseph Lehner, On complementary automorphic forms and supplementary Fourier series, Illinois J. Math. 6 (1962), 98–106; correction, 713. MR 0139737
  • [5] Joseph Lehner, The Fourier coefficients of automorphic forms belonging to a class of horocyclic groups, Michigan Math. J. 4 (1957), 265–279. MR 0106279
  • [6] Joseph Lehner, The Fourier coefficients of automorphic forms on horocyclic groups. II., Michigan Math. J. 6 (1959), 173–193. MR 0106280
  • [7] R. Lipschitz, Untersuchung der Eigenschaften einer Gattung von unendlichen Reihen, J. Reine Angew. Math. 105 (1889), 127-156.
  • [8] H. Rademacher, A convergent series for the partition function, Proc. Nat. Acad. Sci. U.S.A. 23 (1937), 78-84.,
  • [9] Hans Rademacher, The Fourier Series and the Functional Equation of the Absolute Modular Invariant J(𝜏), Amer. J. Math. 61 (1939), no. 1, 237–248. MR 1507375, 10.2307/2371403

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.22, 30.00

Retrieve articles in all journals with MSC: 10.22, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0136735-9
Article copyright: © Copyright 1962 American Mathematical Society